# SDR SWIA202054191

- Difficulty date: November 5, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RT INBOARD GUSSET CORRODED, AS MARKED FR 89.  C-CHECK RO: 11/20/2020.  REMOVED RT INBOARD GUSSET FR 89.  DRILLED UP NEW GUSSET, INSTALLED GUSSET AND APPLIED TOPCOAT, REF EMB SRM.  SEE CONTINUATION CARD FOR EVALUATION.
